# SDR ASAA0280338

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366634521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, LEFT FORWARD TIEDOWN TRACK IN AFT CARGO BAY CORRODED ON OUTBOARD SIDE.  REPLACED SECTION OF TRACK FROM STATION 1007-1193 PER SRM 51-30-5, PAGE 1-14 AND 51-30-2.  (M)
